# SDR CALA2015081400672

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 82,353 hours, 8,205 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 0376
- Condition: Arced
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU GENERATOR T2 TERMINAL FOUND ARCING.  APU GENERATOR ASSEMBLY REPLACED IAW AMM 24-21-01.  APU GENERATOR FEEDER HARNESS REPLACED IAW AMM 24-21-02 & 24-21-01.  APU GENERATOR INSTALLATION TEST IAW AMM 24-21-01, CARRIED OUT NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED TT 1706206, SN OFF 00329 GENERATOR, APU OFF 25-2421-9-0001 0329 ON 25-2421-9-0001 0376.
